Bi-Hamiltonian Structure in 2-d Field Theoryстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 18 июля 2013 г.

Работа с статьей


[1] Bi-hamiltonian structure in 2-d field theory / E. V. Ferapontov, C. A. Galvao, O. I. Mokhov, Y. Nutku // Communications in Mathematical Physics. — 1997. — Vol. 186, no. 3. — P. 649–669. We exhibit the bi-Hamiltonian structure of the equations of associativity (Witten-Dijkgraaf-Verlinde-Verlinde-Dubrovin equations) in 2-d topological field theory, which reduce to a single equation of Monge-Ampère type f_{ttt}=f2_{xxt}−f_{xxx}f_{xtt}, in the case of three primary fields. The first Hamiltonian structure of this equation is based on its representation as a 3-component system of hydrodynamic type and the second Hamiltonian structure follows from its formulation in terms of a variational principle with a degenerate Lagrangian. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть